top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Solpadeine Headache Soluble Tablets (16)

Product code: 2979243
  • General Sales List Medicine
£3.30
(incl VAT)
Solpadeine Headache Tablets - Strong pain relief - Paracetamol 500mg, Caffeine 65mg.

Provides relief from:
  • Headaches.
  • Migraines.
Solpadeine Headache Tablets contain the maximum amount of paracetamol allowed over the counter. The caffeine is added as it is a mild stimulant which enhances the properties of paracetamol. There is nothing stronger than Solpadeine when it comes to treating pain without a prescription.

Directions for Use: Dissolve one or two tablets in a small amount of water every 4 hours. Do not exceed more than 8 tablets in 24 hours.

Ingredients:
Paracetamol 500 mg and Caffeine 65 mg. The tablets also contain: starch, polyvinyl pyrrolidone, potassium sorbate, talc, stearic acid, croscarmellose sodium. The film coat contains hydroxypropyl methylcellulose and triacetin.

IMPORTANT
Do not take with any other paracetamol containing products.
Do not take more than the stated dose and do not take for more than 3 days unless told to do so by a doctor. If you need to use this product all the time, see your doctor straight away.
Solpadeine Max should not be taken if you are sensitive to paracetamol or to any of the other ingredients listed above.
Please see your doctor before you take Solpadeine if you are pregnant. You can take Solpadeine whilst breast-feeding.
Not for children under 12 years of age.